Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 63, NWS Amarillo, TX

June 11, 2014Hemphill County, Lipscomb County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 11, 2014, 10:51 PM CDT for Hemphill County, Lipscomb County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2014, 10:51 PM CDT (03:51 UTC)
Expired
Jun 11, 2014, 11:30 PM CDT
In force
39 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hemphill County, TX, Lipscomb County, TX

The radar

The Amarillo radar (KAMA), 163 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 10:58 PM CDTTSTM WND GST 60Lipscomb, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 5:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 874 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
874 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
3105 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WUUS54 KAMA 120351
SVRAMA
TXC211-295-120430-
/O.NEW.KAMA.SV.W.0063.140612T0351Z-140612T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1051 PM CDT WED JUN 11 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
  EASTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1130 PM CDT

* AT 1048 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
  PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FOLLETT TO 7
  MILES NORTH OF GLAZIER TO 3 MILES SOUTHEAST OF CANADIAN...AND
  MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LIPSCOMB...           CANADIAN...           LAKE MARVIN...
  HIGGINS...            GLAZIER...            FOLLETT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3570 9999 3570 10003 3581 10050 3608 10042
      3648 10026 3644 9999
TIME...MOT...LOC 0351Z 285DEG 36KT 3642 10010 3610 10019
          3589 10030

$$

KB
2 follow-up statements
321 
WWUS54 KAMA 120411
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1111 PM CDT WED JUN 11 2014

TXC211-295-120430-
/O.CON.KAMA.SV.W.0063.000000T0000Z-140612T0430Z/
HEMPHILL TX-LIPSCOMB TX-
1111 PM CDT WED JUN 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LIPSCOMB AND NORTHEASTERN HEMPHILL COUNTIES UNTIL 1130 PM CDT...

AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
FOLLETT TO 2 MILES NORTH OF HIGGINS TO 4 MILES EAST OF LAKE MARVIN...
MOVING EAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  LAKE MARVIN...        HIGGINS...            FOLLETT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3580 9999 3584 10026 3613 10027 3646 10017
      3644 9999
TIME...MOT...LOC 0411Z 285DEG 36KT 3637 9997 3614 10000
          3588 10007

$$

KB
433 
WWUS54 KAMA 120427
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1127 PM CDT WED JUN 11 2014

TXC211-295-120436-
/O.EXP.KAMA.SV.W.0063.000000T0000Z-140612T0430Z/
HEMPHILL TX-LIPSCOMB TX-
1127 PM CDT WED JUN 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LIPSCOMB AND
NORTHEASTERN HEMPHILL COUNTIES WILL EXPIRE AT 1130 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3580 9999 3584 10026 3613 10027 3646 10017
      3644 9999
TIME...MOT...LOC 0426Z 285DEG 36KT 3633 9979 3610 9982
          3584 9989

$$

KB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:01 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jun 11, 7:01 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
701 PM CDT WED JUN 11 2014

.AVIATION...00Z TAFS

THUNDERSTORMS WILL BE POSSIBLE AT KGUY FOR THE FIRST FEW HOURS OF THE
TAF PERIOD AND HAVE INCLUDED A TEMPO GROUP TO ACCOUNT. HAVE STAYED
OPTIMISTIC AT KDHT AND KAMA WITH RESPECT TO THUNDER...BUT MAY HAVE TO
AMEND LATER.

A COLD FRONT WILL PASS THROUGH ALL SITES TURNING WINDS TO THE NORTH
AND THEN NE. WINDS WILL BE GUSTY FOR A PERIOD TOMORROW MORNING AND
LOW CLOUDS ARE ALSO POSSIBLE. LOW CLOUDS SHOULD SCATTER OUT TOMORROW
AFTERNOON WITH WINDS ALSO LESSENING.

SIMPSON
&&

.UPDATE...

ISSUED A SEVERE THUNDERSTORM WATCH FOR THE NORTHERN PANHANDLES AND
UPDATED THE GRIDS/ZONES TO REFLECT CURRENT RADAR RETURNS. THINK
DAMAGING WINDS WILL BE THE MAIN THREAT WITH THESE STORMS.

SIMPSON
&&

.PREV DISCUSSION... /ISSUED 428 PM CDT WED JUN 11 2014/

SHORT TERM...TONIGHT
VIS SATELLITE IMAGERY IS INDICATING A GROWING CU FIELD OVER EASTERN
NEW MEXICO AND SOUTHEASTERN COLORADO NEAR A DIFFUSE DRYLINE NEAR THE
NEW MEXICO/TEXAS BORDER. THE ATMOSPHERE HAS BECOME INCREASING MORE
UNSTABLE THIS AFTERNOON /ALTHOUGH NOTE THAT THE 5000 J/KG CAPE IN THE
SOUTHERN TEXAS PANHANDLE IS ERRONEOUS/ AND A WEAK UPPER DISTURBANCE
CURRENTLY MOVING ACROSS THE FOUR CORNERS REGION WILL CONTINUE TO AID
IN THE DEVELOPMENT OF STORMS OVER EASTERN NEW MEXICO AND SOUTHEASTERN
COLORADO. STORMS WILL MOVE INTO THE BETTER INSTABILITY OVER THE TEXAS
AND OKLAHOMA PANHANDLES THIS EVENING. AS THE UPPER DISTURBANCE
CROSSES THE AREA...STORMS SHOULD INCREASE IN COVERAGE. ALSO AIDING IN
THE POTENTIAL FOR STORMS WILL BE THE ADVANCEMENT OF A COLD FRONT THAT
IS CURRENTLY STRETCHED ACROSS NORTHERN KANSAS. STORMS WILL LIKELY
CONGEAL INTO A MCS THAT WILL MOVE ACROSS KANSAS AND OKLAHOMA LATE
TONIGHT. MAIN HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS AND
HAIL UP TO THE SIZE OF GOLF BALLS.

LONG TERM...THURSDAY THROUGH TUESDAY
SHOULD SEE A LULL IN STORM CHANCES FOR MUCH OF THURSDAY AS
SUBSIDENCE BEHIND THE DEPARTING SHORTWAVE TROUGH SPREADS ACROSS THE
AREA WHILE AN UPPER RIDGE AMPLIFIES OVER THE FOUR CORNERS REGION.
HOWEVER SOME CONVECTION MAY DEVELOP OVER THE MOUNTAINS IN NEW MEXICO
IN THE POST-FRONTAL UPSLOPE FLOW AND MOVE INTO THE NORTHWEST ZONES
THURSDAY NIGHT. OTHERWISE IT WILL BE COOLER WITH STRONG COLD AIR
ADVECTION IN THE WAKE OF THE COLD FRONT. SHOULD SEE BRISK NORTHERLY
WINDS INITIALLY ONCE THE COLD FRONT MOVES THROUGH BUT WINDS WILL
QUICKLY SETTLE DOWN IN THE AFTERNOON.

THE CONVECTIVE POTENTIAL LOOKS A LITTLE BETTER ON FRIDAY AS LOW LEVEL
MOISTURE WILL INCREASE NORTHWARD INTO THE AREA FRIDAY ON SOUTHERLY
WINDS DOWNSTREAM OF A SURFACE TROUGH. AN UPPER TROUGH WILL DIG INTO
THE INTER MOUNTAIN WEST WITH AN UPPER DISTURBANCE PASSING NEARBY
WHICH CAN SPARK SOME STORMS MAINLY TOWARD FRIDAY NIGHT WHEN THE
INFLUX OF MOISTURE WILL BE MAXIMIZED WHILE A LOW LEVEL JET SETS UP
ACROSS THE CENTRAL PLAINS. STILL SOME UNCERTAINTIES IN THE CONVECTION
POTENTIAL OVER THE WEEKEND AND EARLY NEXT WEEK AS THE THE NWP MODELS
SUGGEST A SLOSHING DRYLINE THROUGH MUCH OF THE PERIOD WITH
SOUTHWESTERLY FLOW ALOFT. THE AFOREMENTIONED UPPER LOW WILL PASS TOO
FAR NORTH OF THE AMA CWA TO HAVE MUCH OF AN EFFECT ON THE CONVECTION
POTENTIAL ALTHOUGH IT WILL PUSH A COLD FRONT THROUGH THE AREA SUNDAY.
THIS FRONT WILL NOT HAVE MUCH OF AN EFFECT ON THE SENSIBLE WEATHER
ACROSS THE AREA AS IT WILL ONLY KNOCK TEMPS DOWN A FEW DEGREES /UPPER
80S TO LOW 90S AS OPPOSED TO LOWER TO MID 90S SATURDAY/. MEDIUM RANGE
MODELS ARE STARTING TO SHOW SIGNS OF INCREASING PRECIP CHANCES TOWARD
THE MIDDLE OF NEXT WEEK LIKELY TIED TO TROPICAL MOISTURE FROM
CHRISTINA BUT WILL AWAIT FURTHER CLARIFICATION FROM THE MODELS
BEFORE INSERTING POPS IN FOR THIS PERIOD. OTHERWISE THE WEEK WILL
START OF DRY AND HOT WITH TEMPS REMAINING IN THE 90S.

CLK

FIRE WEATHER...
DESPITE AFTERNOON RELATIVE HUMIDITY VALUES DIPPING BELOW 20 PERCENT
ACROSS THE WESTERN TEXAS AND OKLAHOMA PANHANDLE SATURDAY THROUGH
MONDAY...NEITHER ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED ACROSS THE AREA DUE TO RECENT RAINFALL AND GREEN UP OF FUELS.

CLK

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

09/19
Hazardous weather outlook, Jun 11, 3:25 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
325 PM CDT WED JUN 11 2014

OKZ001>003-TXZ001>020-121100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
325 PM CDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES
THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY ACROSS MUCH
OF THE PANHANDLES. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS AS THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

CLK

In the hours before

Special weather statement, Jun 11, 7:31 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
731 PM CDT WED JUN 11 2014

OKZ001-002-TXZ001>003-120115-
CIMARRON OK-DALLAM TX-HANSFORD TX-SHERMAN TX-TEXAS OK-
731 PM CDT WED JUN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERMAN...NORTHWESTERN
HANSFORD...EXTREME NORTHEASTERN DALLAM...WESTERN TEXAS AND EASTERN
CIMARRON COUNTIES UNTIL 815 PM CDT...

AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF EVA...OR 19 MILES SOUTH OF
ELKHART...MOVING EAST AT 30 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  GUYMON...             TEXHOMA...            OPTIMA...
  HOUGH...              GOODWELL...           EVA...
  KEYES...              GRIGGS...             STURGIS...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3628 10149 3658 10245 3700 10246 3700 10123
TIME...MOT...LOC 0031Z 289DEG 27KT 3673 10191

SIMPSON
Special weather statement, Jun 11, 8:37 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
837 PM CDT WED JUN 11 2014

OKZ002-003-TXZ003-004-120230-
BEAVER OK-HANSFORD TX-OCHILTREE TX-TEXAS OK-
837 PM CDT WED JUN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OCHILTREE...
NORTHEASTERN HANSFORD...WESTERN BEAVER AND EASTERN TEXAS COUNTIES
UNTIL 930 PM CDT...

AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
HOOKER TO 11 MILES SOUTH OF HARDESTY...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  PERRYTON...           TURPIN...             GRAY...
  FLORIS...             BRYANS CORNER...      BOYD...
  BALKO...              TYRONE...             HOOKER...
  HARDESTY...           BAKER...              ADAMS...
  FARNSWORTH...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3622 10074 3639 10143 3700 10124 3700 10053
TIME...MOT...LOC 0137Z 276DEG 32KT 3688 10112 3646 10125

SIMPSON
Local storm report, Jun 11, 9:38 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
938 PM CDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND GST     ELMWOOD                 36.62N 100.52W
06/11/2014  E70 MPH          BEAVER             OK   EMERGENCY MNGR

&&

EVENT NUMBER AMA1400450

ABM
Local storm report, Jun 11, 9:39 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
939 PM CDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     1 SSW BEAVER            36.80N 100.53W
06/11/2014  M58 MPH          BEAVER             OK   MESONET

&&

EVENT NUMBER AMA1400452

BJS
Special weather statement, Jun 11, 9:57 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
957 PM CDT WED JUN 11 2014

TXZ004-009-120345-
OCHILTREE TX-ROBERTS TX-
957 PM CDT WED JUN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTS AND OCHILTREE
COUNTIES UNTIL 1045 PM CDT...

AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF FARNSWORTH...OR 13 MILES
SOUTHWEST OF PERRYTON...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PERRYTON...           WOLF CREEK PARK...    WAKA...
  FARNSWORTH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3587 10060 3584 10109 3650 10104 3650 10055
      3629 10054
TIME...MOT...LOC 0258Z 245DEG 31KT 3624 10087

SIMPSON
Special weather statement, Jun 11, 10:22 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1022 PM CDT WED JUN 11 2014

TXZ004-005-009-010-120400-
HEMPHILL TX-LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-
1022 PM CDT WED JUN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTS...EXTREME
SOUTHEASTERN OCHILTREE...SOUTHERN LIPSCOMB AND HEMPHILL COUNTIES
UNTIL 1100 PM CDT...

AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTH OF WOLF CREEK PARK...OR 18 MILES
WEST OF CANADIAN...MOVING EAST AT 35 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CANADIAN...           LAKE MARVIN...        GLAZIER...
  LORA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3562 10000 3562 10014 3578 10094 3608 10081
      3609 9999
TIME...MOT...LOC 0321Z 276DEG 32KT 3596 10067

SIMPSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:37 PM CDTSpecial Weather StatementAMAOchiltree53 min
Jun 11, 8:49 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree56 min
Jun 11, 9:20 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree85 min
Jun 11, 9:57 PM CDTSpecial Weather StatementAMAOchiltree48 min
Jun 11, 10:22 PM CDTSpecial Weather StatementAMAHemphill, Roberts38 min
Jun 11, 10:55 PM CDTSpecial Weather StatementAMAOchiltree65 min
Jun 11, 11:37 PM CDTSpecial Weather StatementAMALipscomb53 min
Jun 11, 11:48 PM CDTSevere Thunderstorm WarningAMALipscomb57 min
Jun 11, 11:59 PM CDTSpecial Weather StatementAMAOchiltree46 min
Jun 12, 12:02 AM CDTAreal Flood AdvisoryAMALipscomb4 hr
Jun 12, 12:14 AM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree91 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.